# SDR REXA2018032800274

- Difficulty date: March 28, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB AT STEP 1 IS CRACKED ON THE PAX DOOR.  CUTOUT THE DAMAGE AND INSTALLED A REPAIR IAW REO 601R-52-11-702, OPS CHECKED GOOD IAW AMM 52-11-17-710-802.
